C. G. Seligman, Races of Africa
Bibliographic Data
| ID | 9073111 |
|---|---|
| Authors | J D Jerome (corresponding author) |
| Year | 1940 |
| Volume | 25 |
| Issue | 3 |
| Pages | 387-388 |
| Publication date | 1940-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Negro History (JOURNAL) |
| Journal identifiers | ISSN: 0022-2992 • E-ISSN: 2325-6842 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/2714809 |
| OpenAlex | W2796202745 |
| Language | EN |
Download · Genealogy · Library science · Political science · World Wide Web · African history and culture studies · Computer Science · History
| Highly cited | No |
|---|